Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Symptoms of vitamin D overdose?

Could a person take too much Vitamin D suplments? If so what a re the symptoms?
Asked On : Fri, 2 Mar 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Arlenenorvell,
Thanks for writing your query.

Excess of Vitamin D can also have side effects. Some common side effects are :-
1. Nausea or vomiting
2. Decrease appetite
3. Alteration in bowel movement
4. Irritability
5. Fatigue
6. Muscle weakness
7. Abdominal cramps
8. Heart rate abnormalities

You should take even food supplements and vitamins under medical supervision.
I hope this is helpful to you.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor